# SDR QXEA2016080300504

- Difficulty date: July 17, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 22,124 hours, 23,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 85307789101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON MACHINE DOUBLER AT LAVATORY SERVICE DOOR. FOUND OUT OF LIMITS IAW SRM 52-42-10-02-01 FIG. 201. REPLACED THE DOUBLER IAW SRM 51-42-05-02-01.
